Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Foomph

Melasma

So I developed Melasma while on Diane-35 but mine is mostly on my upper cheeks.

It never really bothered me *that* much, but it';s FINALLY started to go away since I stopped Diane-35 in May. Now I'm going back on Alesses and I hope it stays away! Also-I think the BP started to really help it bleach it back to normal as well...I mean why wouldn't it? They use BP to bleach flour!

Anyway-just wondering if anyone has expericned melasma before, what their experiences on it are, and if they were using Alesse or not? Any tips?

Share this post


Link to post
Share on other sites

Mine was WICKED!!!!

I actually had someone at work ask me...."what's wrong with your face"

the patching and dark brown was horrible!

I have been off Diane for almost 3 years now...it is just starting to go away...

and in the summer it is still there if I am out in the sun...but I tan a little more

even now on my face....

Diane 35=the devil! :evil:

Share this post


Link to post
Share on other sites

It is pretty bad, isn't it? I was on tri-cyclen for years with no ill effect, as well as marvelon, allesse and cyclen.

Oh well...at least it gets better eh? Thanks!

Share this post


Link to post
Share on other sites

I got melasma from ortho-cept. I was on it for years and it started on my forehead then spread to my upper cheeks and above my lips. It looked horrible. I stopped that BC and it started to fade and then I went on ortho tri-cyclen in hopes to improve my acne and my melasma got worse because it was a really sunny spring and I was out in the sun alot. I've since been off BC for 5 months and it's starting to fade gradually. It takes a really long time. My skin is just aweful sometimes! What a depressing week...my skin broke out so bad and trying to cover the melasma and acne with my super oily skin just makes me cry sometimes because I feel so ugly.

Share this post


Link to post
Share on other sites

Really, eh? I'll start saving.

Mine's starting to fade but now I just started Alesse to go on a second course of accutane. This SUCKS! One fucking drug to cure one thing, but you need another to get the first one and it just ends up giving you more side effects than damn accutane.

To tell the truth, it's on my upper cheeks and it never really bothered me (at least it wasn't acne) but now that it's fading I see how much i detracted from my face...

Share this post


Link to post
Share on other sites

I think that this odd brown outline around my lips might be melasma. It looks like i'm wearing dark lipliner, sort of annoying. I'm pretty sure i didn't have it before this last Accutane course, and initially i thought it was some sort of scarring due to all the lip trauma. But now i'm thinking it's probably because of the BCP, but it's nowhere near as widespread as what i see in pics of melasma - it's only at the lip line, both upper and lower lips.

Share this post


Link to post
Share on other sites

^ that could be the start, beetheredonethat...I know with me it started so small that I thought it was just freckles. Then they got larger, then it was only one side of my face then it was the other. It's almost always mirrored...so upper and lower lips could be included in mirroring. If it gets worse, you can try hydroquinone lotion or something...another pill...I swear BP helped get these suckers to fade! I had been off Diane-35 for about 3 months and only after a few weeks of using BP they faded by almost 50%. Worth a shot, although I did stop spending as much time in the sun too...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×